# SDR MASA2011120664155

- Difficulty date: October 26, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 21,680 hours, 23,557 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 21,680 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD DENTED AND POSSIBLY CRACKED BETWEEN LBL 9.00 AND 18.00 3 INCHES ABOVE CARGO FLOOR.  PERMANENT REPAIR COMPLIED WITH BY PEMCO ON RO CRJ -53-2534 LOCATION - FS 621 BETWEEN LBL 9.00 AND 18.00 3 INCHES ABOVE FLOOR.
